# SDR CALA0100417

- Difficulty date: April 25, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N17326
- Make and model: Boeing 7373T0
- Aircraft serial: 23456
- Aircraft time: 46,110 hours, 24,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LIGHTENING HOLE ON VERTICAL WEB AT LBL 23 APPROX 6 INCHES AFT OF 178 BULKHEAD AND 10 INCHES BELOW COCKPIT FLOOR.  REPAIRED PER EC/RA 5320-01671.
